
Please use this identifier to cite or link to this item:
http://hdl.handle.net/123456789/2284
Title: | FREE ACTIONS OF SOME COMPACT GROUPS ON MILNOR MANIFOLDS |
Authors: | Dey, Pinka Singh, Mahender |
Keywords: | 1991 Mathematics Subject Classification Euclidean plane 2 cohomology algebra Hausdorff space |
Issue Date: | 2018 |
Publisher: | Cambridge University Press |
Citation: | Glasgow Mathematical Journal, 61(3), pp. 727-742 |
Abstract: | In this paper, we investigate free actions of some compact groups on cohomology real and complex Milnor manifolds. More precisely, we compute the mod 2 cohomology algebra of the orbit space of an arbitrary free ℤ2 and -action on a compact Hausdorff space with mod 2 cohomology algebra of a real or a complex Milnor manifold. As applications, we deduce some Borsuk–Ulam type results for equivariant maps between spheres and these spaces. For the complex case, we obtain a lower bound on the Schwarz genus, which further establishes the existence of coincidence points for maps to the Euclidean plane. |
URI: | https://www.cambridge.org/core/journals/glasgow-mathematical-journal/article/free-actions-of-some-compact-groups-on-milnor-manifolds/ED52A031C87736D814968B8CE3618784 http://hdl.handle.net/123456789/2284 |
Appears in Collections: | Research Articles |
Files in This Item:
File | Description | Size | Format | |
---|---|---|---|---|
Need to add pdf.odt | 8.63 kB | OpenDocument Text | View/Open |
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.